# SDR 9521969304

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- Nature of condition: B, H
- Precautionary procedure: O

## Discrepancy

EN ROUTE MSP-ATL, SMOKE BEGAN EMANATING FROM THE COFFEE MAKER AREA.  GALLEY POWER WAS EXTINGUISHED AND SMOKE DISSIPATED SHORTLY THEREAFTER.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  FOUND RIGHT COFFEE MAKER WATER TANK HEATER MELTED.  REPLACED COFFEE MAKER AND RESTORED GALLEY POWER.  OPERATIONAL CHECK NORMAL AND AIRCRAFT RETURNED TO SERVICE.
